# SDR DALA2016042503375

- Difficulty date: April 24, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 53,454 hours, 23,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN LENS ABOVE L2 DOOR DAMAGED.  R & R THE LENS IAW AMM 33-51.  OK FOR SERVICE.
